MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP ST; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP ST; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1067P
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging no power for a bipap s/t c series device.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation and the customer¿s complaint was confirmed.The device's system main board was replaced to address the issue.After replacing the part on the device.The device passed all test and was determined to be operational.

Brand Name
BIPAP ST
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21074056
Report Number2518422-2025-100050
Device Sequence Number6917060
Product Code MNS
UDI-Device Identifier00606959039209
UDI-Public(01)00606959039209
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1067P
Device Catalogue Number1067P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown